# SDR QXEA2018100100355

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 40,849 hours, 42,824 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Tube
- Part number: 83500429007
- Condition: Twisted
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE PIT HR FIRE BOTTLE OUTLET TUBE TWISTED. REMOVED AND REPLACED TUBE REF. AMM 26-22-03-000-8010 AND 26-22-03-400-801.
